Group colorings and Bernoulli subflows / / Su Gao, Steve Jackson, Brandon Seward.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, volume 241, number 1141
VerfasserIn:
TeilnehmendeR:
Place / Publishing House:Providence, Rhode Island : : American Mathematical Society,, [2015]
2015
Year of Publication:2015
Language:English
Series:Memoirs of the American Mathematical Society ; v. 241, no. 1141.
Online Access:
Physical Description:1 online resource (254 pages) :; illustrations.
Notes:"Volume 241, number 1141 (second of 4 numbers), May 2016".
Tags: Add Tag
No Tags, Be the first to tag this record!